RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 2(194), Pages 225–226 (Mi umn3145)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Residues and duality on algebraic surfaces

A. N. Parshin


Full text: PDF file (230 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
Received: 20.06.1975

Citation: A. N. Parshin, “Residues and duality on algebraic surfaces”, Uspekhi Mat. Nauk, 32:2(194) (1977), 225–226

Citation in format AMSBIB
\Bibitem{Par77}
\by A.~N.~Parshin
\paper Residues and duality on algebraic surfaces
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 2(194)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn3145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466140}
\zmath{https://zbmath.org/?q=an:0358.14013}


Linking options:
  • http://mi.mathnet.ru/eng/umn3145
  • http://mi.mathnet.ru/eng/umn/v32/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:351
    Full text:117
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019